# SDR SWIA202265614

- Difficulty date: May 2, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N203SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000625
- Aircraft time: 14,180 hours, 7,948 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD WET AREA R/H SEAT TRACK BETWEEN FR13-21 IN 4 LOCATIONS AS MARKED.     (C-CHECK RO 5/17/2022)    REMOVED AND REPLACED RH INBOARD SEAT TRACK BEAM BETWEEN FR 12-20. REF EMB175 SRM 51-40-08. NO CHANGE TO WEIGHT AND BALANCE, NEW OEM PART INSTALLED. SEE CONTINUATION FOR WORK PERFORMED.
